# SDR FDEA201307171578

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO L3 DOOR AFT UPPER CORNER DOOR STOP FOUND CRACKED.  R & R IAW SRM 51-31-01, REV 53 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
